# SDR SWAA2025101413890

- Difficulty date: September 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA).   REPLACED PHOTOLUMINESCENT STRIP AT PASSENGER CABIN (10 EA) IAW SOPM 20-50-12 REV 58 AND DWG 33500007 SHEET 2.
